I take necon 1/35 and the end of the third month i get my period for a week. I usually get it the week before and now i am 3 days late. am i pregnant? I have been having simi regular sex without a condom
Ok, So you're 3 days into the placebos? You know, your period doesn't always start at the same time, its not always going to be the 1st day.
And getting it before the placebos is just break thru bleeding. When you're on the pill your periods will get shorter and lighter. Give it to the end of your placebos, at least. Its not unusual to skip a period now and then. If you've been taking your pills correctly you have very little to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 3 answers
Posted 18 Oct 2014 • 2 answers
Posted 5 May 2015 • 1 answer
Posted 27 May 2015 • 1 answer
Posted 28 Apr 2016 • 0 answers